MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS TOXO IGM; ENZYME LINKED IMMUNOABSORBENT ASSAY, TOXOPLASMA GONDII

ROCHE DIAGNOSTICS ELECSYS TOXO IGM; ENZYME LINKED IMMUNOABSORBENT ASSAY, TOXOPLASMA GONDII
Model Number TOXO IGM
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/28/2023
Type of Reportable Event Malfunction
Event or Problem Description
We received an allegation about discrepant reactive results for 2 patients' samples tested with elecsys toxo igm assay on a cobas 6000 e601 module serial number (b)(4) when sample 1 was compared to elecsys toxo igm reagent with a different lot number and sample 2 was compared to a non-roche analyzer.The following results were obtained: sample 1: initial result: non-reactive (0.283 coi) (test performed (b)(6) 2023 with lot number 658248.This result is considered correct.).Repeat result: was reactive (1.08 coi) (tested with lot number 671949 and considered incorrect).Sample 2: initial result: reactive (1.09 coi) (tested with lot number 671949 and considered incorrect) repeat result: non-reactive (< 3.0 au/ml) (tested on a diasorin analyzer).No erroneous result was reported outside the laboratory.The elecsys toxo igm reagent lot number in question was with an expiration date of oct-2023.The elecsys toxo igm reagent lot number used for the initial result of sample 1 (non-reactive) was 658248.The expiration date was not provided.
 
Additional Manufacturer Narrative
Calibration and qc were performed and they were acceptable.Investigation is ongoing.H3 : na.
 
Additional Manufacturer Narrative
The patient samples were requested for investigation, but could not be provided.The investigation determined that the reagent performed within specifications.

Brand Name
ELECSYS TOXO IGM
Common Device Name
ENZYME LINKED IMMUNOABSORBENT ASSAY, TOXOPLASMA GONDII
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key16765128
Report Number1823260-2023-01315
Device Sequence Number6182024
Product Code LGD
UDI-Device Identifier04015630921485
UDI-Public04015630921485
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K162678
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTOXO IGM
Device Catalogue Number04618858190
Device Lot Number671949
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2023
Supplement Date Received by Manufacturer04/28/2023
Initial Report FDA Received Date04/18/2023
Supplement Report FDA Received Date05/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown